MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that several impedances were noted on the lead and patient experienced a rib stimulation.The patient underwent a spinal cord stimulator (scs) system replacement procedure and was doing well postoperatively.The explanted products will not be returned per hospital policy.
 
Additional Manufacturer Narrative
D2b: lgw - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-1160.Serial number: (b)(6).Batch/lot number: 374943.Model/catalog description: spectra wavewriter ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Batch/lot number: 26437882.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).Sc-2317-70 (sn (b)(6).Investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25786365
Report Number3006630150-2026-04836
Device Sequence Number18813232
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)211214(10)7071096
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2021
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number7071096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/10/2026
Date Device Manufactured12/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight97 KG